Expansions for approximate maximum likelihood estimators of the fractional difference parameter
Offer Lieberman and
Peter Phillips
Econometrics Journal, 2005, vol. 8, issue 3, 367-379
Abstract:
. Copyright 2005 Royal Economic Society
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (4)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Expansions for Approximate Maximum Likelihood Estimators of the Fractional Difference Parameter (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:8:y:2005:i:3:p:367-379
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().